# SDR A6WA2019083046817

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 35,177 hours, 33,883 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R3103762
- Condition: Cracked
- Location: Bs 469
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS469.00, RBL 45 FAIRING ATTACH BRACKET IS CRACKED.     REMOVED AND REPLACED FS469.00, RBL 45 FAIRING ATTACH BRACKET IAW SRM 51-42-06.
